# SDR AALA202111156379

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737*
- Aircraft serial: 44476
- Aircraft time: 2,001 hours, 848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 10C EMERGENCY LIGHT SHROUD ASSEMBLY DAMAGED AND HANGING FROM SEAT. RE SECURED SEAT 10C EMERGENCY LIGHT SHROUD ASSEMBLY PER AMM 33-51-11 NO DEFECTS NOTED.
